# SDR COMA9660007

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356024310
- Condition: Defective
- Location: Lt Pylon
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT 14TH STAGE DUCT OVERHEAT WARNING IS ON INTERMITTENTLY DURING FLIGHT.  REPLACED THE PYLON SECTION OF THE 14TH STAGE BLEED LEAK DETECTION SYSTEM.
